Valsartan 80 Mg And Gaining Weight In The Belly

3 Replies Updated



Conversation Starter

Lin Says:


I just increased my valsartan from 48 mg to 80 mg and suddenly my stomach is much larger. Is anyone else experiencing this kind of weight gain?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Bloating and fluid retention can be side effects of this medication, according to FDA reports. You may also experience nausea, dizziness, headache, and hypotension.

How much have you gained? Are you on any other medications?

How much larger is it?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Bell Says:

Yes I have experienced the same thing an I’ve been also feeling pains in my thighs . When I climb the stair or do some dusting I get out of breath an I never felt like that til I started taking these pills. I have to see my doc this month I want to stop taking these meds

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Carl Says:
via mobile

Valsartan sucks! I was on this and it was terrible.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Side Effect Of Weight Gaining Tablate Decdan And Practine
m doing gym since from 4 years , , is this safe to take decdan and pratine tablate before 5mins start gym .if yes so whi... 4 replies
decilone forte together with enervon c for gaining weight
Good day., I just want to ask if it is ok to take decilone forte together with vitamin c cause I really want to gain wei... 1 reply
I Have Taken Escitolopram For Years And Put On A Lot Of Weight Take 15mgs In The Morning But They Make Me Tired Can Be At Night
I have taken Escitolopram for 7 years and put on a lot of weight over 2 stone. I take them in the morning, but drop back... 1 reply
Exact PhyDUWsical Weight Of Ingredients In Watson Lortab 10mg round blue pill with 540 on one side and scored on other side
it is vital that we get the weights of these ingredients in a watson lortab 10mg. it has to do with a legal debate over ... 2 replies
Gaining weight with Eliquis
Since taking Eliquis my weigh keeps going up. If I take a waterpill once a week, I lose 3-4 pounds overnight. I think th... 7 replies
Gaining weight fast
I finally took the plunge and got off sprintec the only problem is I am gaining weight now at a very fast pace has this ... 5 replies
Gaining weight after reducing dose..
I was taking .100 of Levothyroxine and my dr. said that it was slightly over corrected...now I am taking .75 and have al... 3 replies
Gaining weight on cymbalta
I have gained about 40 lbs. After starting cymbalta. It's the only thing different I've taken that could have af... 2 replies
gaining weight using diuretics
I have cirrosis and I had a distended stomach due to fluid build up in my abdomen.My doctor started me on diuretics and ... 1 reply
gaining weight vitamins
hi im looking for a vitamin that can gain my weight and make me fat..i recently gave birth and breastfeed my baby but i ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 11 April 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA